RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 356–359 (Mi de4456)  

Short Communications

On a class of $B$-spaces and its application to the theory of singular integral operators

V. O. Yandarov

State Petroleum Groznii Institute

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.968.23
Received: 07.08.1981

Citation: V. O. Yandarov, “On a class of $B$-spaces and its application to the theory of singular integral operators”, Differ. Uravn., 18:2 (1982), 356–359

Citation in format AMSBIB
\Bibitem{Yan82}
\by V.~O.~Yandarov
\paper On a class of $B$-spaces and its application to the theory of singular integral operators
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 356--359
\mathnet{http://mi.mathnet.ru/de4456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649686}
\zmath{https://zbmath.org/?q=an:0502.45007}


Linking options:
  • http://mi.mathnet.ru/eng/de4456
  • http://mi.mathnet.ru/eng/de/v18/i2/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019